Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

September 2, 2019Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2019, 4:33 PM EDT for Philadelphia County, Pennsylvania. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2019, 4:33 PM EDT (20:33 UTC)
Expired
Sep 2, 2019, 5:00 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 55 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

229 
WWUS81 KPHI 022033
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT Mon Sep 2 2019

NJZ018-019-PAZ071-104-022100-
Northwestern Burlington-Camden-Eastern Montgomery-Philadelphia-
433 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...WEST
CENTRAL BURLINGTON...SOUTHEASTERN MONTGOMERY AND PHILADELPHIA
COUNTIES...

At 432 PM EDT, a strong thunderstorm was located over Roxborough, or
near Philadelphia, moving east at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, Mount Laurel, Yeadon, Riverside, Palmyra,
Narberth, Rockledge, Wissinoming, Ramblewood, Germantown, Northeast
Philadelphia, Center City, Cherry Hill Mall, Golden Triangle, Tacony,
Ben Franklin Bridge, Andalusia, Holmesburg and Kensington.

This includes the following highways...
 Interstate 295 in New Jersey between mile markers 36 and 39.
 Interstate 95 in Pennsylvania between mile markers 20 and 33.
 New Jersey Turnpike near exit 4.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3993 7524 4004 7526 4012 7498 4012 7496
      4008 7496 4006 7498 4005 7497 4006 7495
      3992 7492
TIME...MOT...LOC 2032Z 262DEG 21KT 4000 7519 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 12:47 PM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Sep 2, 12:47 PM EDT, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1247 PM EDT Mon Sep 2 2019

.SYNOPSIS...
A cold front will approach late today and move through tonight. High
pressure will briefly become established on Tuesday. By Wednesday,
another cold front will approach the area and will move through
Wednesday night. Hurricane Dorian may approach the mid-Atlantic for
Thursday and Friday before it moves out to sea. Another cold frontal
passage is possible next weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm front over western Pennsylvania continues to lift north and
eat across the CWA. Showers and some embedded thunderstorms have
shifted across the area as this front has lifted. While some
localized heavy rain has occurred with a few of these storms, it
has remained very localized over ground that has dried quite
well over the past several weeks.

A warm and humid airmass overspreads the region today, although
temperatures may become somewhat tempered by cloud cover. There
should be enough breaks in the clouds today to result in highs
generally in the lower 80s for most of the Lehigh Valley,
northern, and coastal New Jersey, and in the mid 80s for Philly,
southern New Jersey, and Delmarva. The clearest skies will be
found across Delmarva and far southern NJ. Surface dewpoints
will be well in the 60s, possibly approaching 70 in some spots.

Cold front approaches late this afternoon, and another round of
showers and thunderstorms will develop out ahead of it. With strong
shortwave energy passing through the far northern zones, will focus
categorical PoPs on the southern Poconos and far northern New
Jersey, and likely PoPs south through I-95 or so. Best timing
for these are near and after 3 PM.

SPC has a Marginal risk for severe weather for most of the region.
SB CAPE values will be around 1500 J/kg, possibly as high as 2000
J/kg, and 0-6 km Bulk Shear will be on the order of 35-40 kt.
Multicells and a few supercells are possible with potentially
damaging winds and heavy rain.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Cold front works its way through the region Monday night. Showers
and thunderstorms continue through the evening, but will taper off
through the evening with loss of diurnal heating. Most of the
showers and thunderstorms should be done just after midnight or so.

Although cold front will be through the region, winds will be light
behind the front. Since it will take time for the low level moisture
to dry out, there should be some patchy fog and stratus developing
in the late night/pre-dawn hours.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday through Thursday...

For Tuesday, weak high pressure builds in just off the coast while a
frontal boundary dissipates to our south. This will result in warm
but less humid conditions compared to Monday with mainly sunny
skies. Highs will be mainly in the low to mid 80s except a bit
cooler over the southern Poconos as well as along the coast due to
onshore breezes.

Tuesday night into Wednesday, the high weakens to our east as low
pressure moves from northern Ontario into Quebec. This will result
in another surge of very warm, moist air arriving for Wednesday
before the system's cold front arrives from the north and west late
day. The combination of the cold front and diurnal heating of the
moist airmass will trigger another round of showers and
thunderstorms by Wednesday afternoon into the evening. These look to
start out over northern zones in the afternoon before potentially
reaching the I-95 corridor and points S/E by the evening.
Indications at this point are that ML CAPE values may reach 500-
1000+ J/kg along with deep layer shear of 30-40+ knots. This may
result in some storms becoming organized and severe...especially
north of the I-95 corridor where the shear looks to be the
strongest. One limiting factor will be that the best upper level
dynamics look to be just to our north. Highs Wednesday will be
well into the 80s to around 90 for the urban corridor with temps
a bit cooler once again along the coast and for the southern
Poconos.

The cold front moves through Wednesday evening before stalling near
the southern Delmarva by early Thursday. Expect storms to diminish
by later Wednesday evening to just a few showers. Also by early
Thursday, high pressure will be building in to our north over the
Great Lakes while Hurricane Doria will be near the Carolina coast.
This will result in a moist, NE flow over the mid Atlantic which
will persist through the day as Doria slowly moves northeast near
the Carolina coast. This will keep conditions mainly cloudy
with periods of light rain, showers, and drizzle as some of the
moisture from the outer edges of Doria interacts with the
stalled front over the region. Temperatures will be much cooler
compared to Wednesday with highs mainly in the 70s except some
upper 60s over the Poconos.

Thursday night through Sunday...

The main focus for this period will be on Dorian and its potential
impacts for our region as the storm moves north. The timeframe
of greatest concern is Thursday night through Friday. At this
point though it is still too early to say with confidence what
the impacts will be for our region. In the big picture, forecast
models continue to depict the overall idea of the storm
tracking from the Carolinas late Thursday northeastward off the
east coast through Friday into Saturday as Dorian is picked up
by an upper level trough moving from the lower Great Lakes into
the northeast. This would take it near or east of our coastal
waters. During this time it will also be undergoing gradual
transition to post-tropical as it interacts with a frontal
boundary as well as the upper level trough and will be in a much
weaker state compared to what it currently is. The main
uncertainties are the exact track and speed of the system which
will determine just how close it gets to the coast and what the
resulting impacts will be for our area in terms of wind and
rain. The GFS continues to suggest the storm will get just close
enough to bring the western shield of heavy rain and strong
winds into southern DE and NJ while the ECMWF and the GEM Global
track the system about 50-100 miles farther south and east as
it moves off the coast. In terms of the gridded forecast, both
POPs and winds were raised slightly from previous forecast but
otherwise no big changes. Forecast has the chance of rain in for
most of the CWA for Friday along with NE winds 20-30 gusting 30
to 40 mph along the coast.

Later next weekend... Most indications are that Dorian will be long
gone by Saturday afternoon. A cold frontal passage is likely late
Saturday or Saturday night. This front looks to come through with
little fanfare given rather cool and dry air ahead of it as Dorian
pulls away. Kept PoPs below mentionable levels for now but may have
to add at least a slight chance in future updates. High pressure
looks to build in by Sunday with quiet and seasonable weather
returning.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...MVFR/IFR CIGs this morning, and morning SHRA/TSRA with
brief sub-VFR conditions. Conditions improve to VFR by late
morning or early afternoon. Cold front approaches late with
SHRA/TSRA developing by 20Z, first at KRDG/KABE, then at
KTTN/KPNE/KPHL/KILG. Lower confidence on SHRA/TSRA at KMIV/KACY.
South winds less than 10 kt.

Tonight...SHRA/TSRA through this evening with sub-VFR conditions.
Patchy fog develops late with sub-VFR conditions. LGT/VRB winds.

Outlook...

Tuesday-Tuesday night... Patchy fog possible early Tuesday.
Otherwise, VFR. Winds light and variable on Tuesday, becoming
light southeasterly in the evening then light southerly
overnight.

Wednesday-Wednesday night... Mainly VFR but with showers and
thunderstorms possible in the afternoon and evening which could
bring brief restrictions. Southwest winds around 10 kt gusting
up to 20 kt on Wednesday, switching to northwesterly then
northerly overnight and decreasing.

Thursday... Currently expecting mainly VFR with northeasterly winds,
but gusty winds and sub-VFR conditions may be possible especially
late in the day at MIV and ACY depending on the track of Hurricane
Dorian.

&&

.MARINE...
Today through tonight...Sub-SCA conditions. Southeast winds 10-15 kt
with gusts up to 20 kt, becoming south later this morning, then west
late tonight. Seas 2 to 4 feet. Showers and thunderstorms with gusty
winds possible this morning, and then again late this afternoon and
tonight.

Outlook...

Quiet boating weather is expected Tuesday with light winds and
seas 2 to 4 ft. On Wednesday, southwesterly winds may gust near
to above 20 kt, though conditions should remain just below SCA
criteria with decreasing winds Wednesday night and seas running
3 to 4 ft.

Building seas are likely later this week as Hurricane Dorian moves
up the East Coast. Even if the center passes well to our east,
confidence is growing for an extended period of potentially
dangerous seas and strong winds by late Thursday through
Friday. Mariners in the area should closely monitor the progress
of Dorian.

Rip Currents...

The long period swell will persist through today, and with
southeast winds turning south, there is a high risk for the
formation of dangerous rip currents through at least this
evening.

Another round of waves and swell associated with Hurricane Dorian
are expected to approach the area Wednesday or later, which could
lead to another period of moderate or high risk of rip currents.

&&

.TIDES/COASTAL FLOODING...
The high tides remain elevated with the current new moon phase.
While astronomical tides will gradually begin to recede in the
coming days, light onshore winds today will also help keep water
levels elevated. As a result, spotty minor tidal flooding
remains possible today, especially with the astronomically
higher evening/nighttime high tides. However, most indications
are that any flooding should remain below thresholds needed to
trigger an advisory.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk until 9 PM EDT this evening for NJZ014-
     024>026.
DE...High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Davis/MPS
Short Term...Davis/MPS
Long Term...Fitzsimmons
Aviation...Davis/Fitzsimmons/MPS
Marine...Davis/Fitzsimmons/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Sep 2, 3:57 AM EDT, 12 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
357 AM EDT Mon Sep 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-030800-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
357 AM EDT Mon Sep 2 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms are possible this afternoon and evening. A
few storms may be strong to severe with a primary threat of strong
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-030800-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
357 AM EDT Mon Sep 2 2019

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Dorian should pass to the south and east later this week.
However, it may impact coastal areas with rough surf, dangerous rip
currents, and strong winds late this week. Please monitor forecasts
for the latest information on Dorian.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-030800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
357 AM EDT Mon Sep 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hurricane Dorian should track south and east of the coastal waters
late this week. However, it may impact the coastal waters with
increased swells, high waves, and strong winds late Thursday through
Friday. Please monitor forecasts for the latest information on
Dorian.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Sep 2, 1:31 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
131 PM EDT Mon Sep 2 2019

NJZ013-015-020-021800-
Ocean-Western Monmouth-Mercer-
131 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN...
SOUTHEASTERN MERCER AND SOUTHWESTERN MONMOUTH COUNTIES...

At 131 PM EDT, a strong thunderstorm was located over Allentown, or
10 miles east of Trenton, moving east at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Allentown, Roosevelt, Imlaystown, Cassville, Clarksburg, Cream Ridge
and Six Flags Theme Park.

This includes the following highways...
 Interstate 195 in New Jersey between mile markers 6 and 20.
 New Jersey Turnpike near exit 8.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4015 7463 4022 7463 4026 7434 4008 7437
TIME...MOT...LOC 1731Z 270DEG 19KT 4018 7456

Staarmann
Special weather statement, Sep 2, 1:56 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
156 PM EDT Mon Sep 2 2019

NJZ008-010-021815-
Morris-Somerset-
156 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS AND
NORTHEASTERN SOMERSET COUNTIES...

At 156 PM EDT, a strong thunderstorm was located over Millington, or
near Plainfield, moving east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Far Hills, Millington, Basking Ridge, North Plainfield, Bernardsville
and Watchung.

This includes the following highways...
 Interstate 287 in New Jersey between mile markers 26 and 28.
 Interstate 78 in New Jersey between mile markers 34 and 42.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4067 7446 4066 7445 4066 7440 4062 7442
      4063 7460 4071 7460 4074 7437
TIME...MOT...LOC 1756Z 273DEG 25KT 4065 7452

Staarmann
Special weather statement, Sep 2, 2:01 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
201 PM EDT Mon Sep 2 2019

NJZ013-014-020-026-021845-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-
201 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...

At 201 PM EDT, a strong thunderstorm was located over Vista Center,
or 17 miles west of Asbury Park, moving east at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Long Branch, Asbury Park, Lakewood, Howell, Manalapan, Tinton Falls,
Manasquan, Point Pleasant Beach, Farmingdale, Allenwood, East
Freehold, Jacksons Mills, West Freehold, Adelphia, Vista Center,
Elberon, Ramtown, Collingwood Park, Freewood Acres and Point
Pleasant.

This includes the following highways...
 Garden State Parkway between mile markers 92 and 107.
 Interstate 195 in New Jersey between mile markers 17 and 34.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4018 7401 4013 7403 4012 7404 4010 7403
      4008 7404 4008 7409 4012 7442 4026 7442
      4031 7398 4028 7398
TIME...MOT...LOC 1801Z 271DEG 22KT 4020 7434

Staarmann
Special weather statement, Sep 2, 2:54 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
254 PM EDT Mon Sep 2 2019

PAZ060-101-103-021945-
Western Montgomery-Western Chester-Berks-
254 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...WEST
CENTRAL MONTGOMERY AND NORTH CENTRAL CHESTER COUNTIES...

At 253 PM EDT, a strong thunderstorm was located over New Morgan, or
10 miles south of Reading, moving east at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Pottstown, Elverson, New Morgan, Chester Springs, Pughtown,
Cedarville, Lionville-Marchwood, Stowe, Spring City, South Pottstown,
Sanatoga, Kenilworth and Pottsgrove.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4024 7592 4027 7553 4006 7558 4005 7562
      4013 7590 4014 7588 4018 7594
TIME...MOT...LOC 1853Z 279DEG 15KT 4019 7586

Staarmann
Special weather statement, Sep 2, 4:28 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
428 PM EDT Mon Sep 2 2019

NJZ014-020-026-022045-
Eastern Monmouth-Coastal Ocean-Ocean-
428 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...

At 428 PM EDT, a strong thunderstorm was located over Brick Township,
or 9 miles north of Toms River, moving east at 30 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toms River, Lakewood, Manasquan, Point Pleasant Beach, Mantoloking,
Brick Township, Dover Beaches North, Leisure Village East, Leisure
Village, Ramtown, Allenwood, Point Pleasant, Brielle, Spring Lake
Heights, Spring Lake, Sea Girt, Bay Head, South Belmar and West
Belmar.

This includes Garden State Parkway between mile markers 89 and 93.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4007 7404 4006 7412 4005 7405 4001 7405
      4001 7408 3999 7406 3999 7409 4001 7409
      4001 7412 3999 7411 4001 7415 4011 7421
      4012 7419 4010 7415 4013 7409 4015 7409
      4018 7401
TIME...MOT...LOC 2028Z 260DEG 27KT 4009 7413

Staarmann
Special weather statement, Sep 2, 4:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
433 PM EDT Mon Sep 2 2019

NJZ018-019-PAZ071-104-022100-
Northwestern Burlington-Camden-Eastern Montgomery-Philadelphia-
433 PM EDT Mon Sep 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...WEST
CENTRAL BURLINGTON...SOUTHEASTERN MONTGOMERY AND PHILADELPHIA
COUNTIES...

At 432 PM EDT, a strong thunderstorm was located over Roxborough, or
near Philadelphia, moving east at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, Mount Laurel, Yeadon, Riverside, Palmyra,
Narberth, Rockledge, Wissinoming, Ramblewood, Germantown, Northeast
Philadelphia, Center City, Cherry Hill Mall, Golden Triangle, Tacony,
Ben Franklin Bridge, Andalusia, Holmesburg and Kensington.

This includes the following highways...
 Interstate 295 in New Jersey between mile markers 36 and 39.
 Interstate 95 in Pennsylvania between mile markers 20 and 33.
 New Jersey Turnpike near exit 4.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3993 7524 4004 7526 4012 7498 4012 7496
      4008 7496 4006 7498 4005 7497 4006 7495
      3992 7492
TIME...MOT...LOC 2032Z 262DEG 21KT 4000 7519

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:32 PM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean24 hr
Sep 2, 12:05 PM EDTSpecial Marine WarningPHI40 min
Sep 2, 12:14 PM EDTSpecial Weather StatementPHIMonmouth16 min
Sep 2, 12:35 PM EDTSpecial Weather StatementPHISomerset40 min
Sep 2, 1:15 PM EDTSpecial Weather StatementPHIMorris45 min
Sep 2, 1:31 PM EDTSpecial Weather StatementPHIMercer29 min
Sep 2, 1:56 PM EDTSpecial Weather StatementPHIUnion19 min
Sep 2, 2:01 PM EDTSpecial Weather StatementPHIMonmouth44 min
Sep 2, 4:28 PM EDTSpecial Weather StatementPHIMonmouth17 min
Sep 2, 4:56 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth78 min
Sep 2, 5:01 PM EDTSpecial Weather StatementPHIOcean44 min
Sep 2, 5:29 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Sep 2, 5:42 PM EDTSpecial Weather StatementPHIOcean48 min
Sep 2, 6:01 PM EDTSpecial Weather StatementPHIBurlington44 min
Sep 2, 6:06 PM EDTFlash Flood WarningPHIOcean2 hr
Sep 2, 6:49 PM EDTSpecial Weather StatementPHIOcean41 min
Sep 2, 6:52 PM EDTSpecial Marine WarningPHI113 min
Sep 2, 8:07 AM EDTSpecial Weather StatementPHIChester38 min
Sep 2, 8:45 AM EDTSpecial Weather StatementPHIMontgomery45 min
Sep 2, 9:26 AM EDTSpecial Weather StatementPHIMontgomery, Philadelphia49 min
Sep 2, 1:07 PM EDTSpecial Weather StatementPHIBucks38 min
Sep 2, 2:54 PM EDTSpecial Weather StatementPHIChester51 min
Sep 2, 6:31 PM EDTSpecial Weather StatementPHILehigh44 min
Sep 2, 7:10 PM EDTSpecial Weather StatementPHIBerks35 min
Sep 2, 7:28 PM EDTSpecial Weather StatementPHIBerks47 min
Sep 2, 4:47 PM EDTSpecial Weather StatementPHICecil43 min
Sep 2, 7:04 PM EDTSpecial Weather StatementPHIKent, Queen Anne's41 min
Sep 2, 7:48 PM EDTSpecial Weather StatementPHICaroline42 min

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.